Note on graphs without repeated cycle lengths

Chen, G. and Lehel, Jenő and Jacobson, MS and Shreve, WE (1998) Note on graphs without repeated cycle lengths. JOURNAL OF GRAPH THEORY, 29 (1). pp. 11-15.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1716

Update Item Update Item